Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blueberrymuffin

Safe Way to Stop Taking Doryx?

Recommended Posts

Hi,

I've been taking doryx for 3 1/2 months now and my skin is a lot better. The pustules I had all over my face have disappeared. I want to stop taking it partly because it's been having a detrimental effect on my stomach. What is the safest way to stop taking Doryx? Is it ok to start taking probiotics now? What precautions should I take, because I don't want to make the problem worse in the long run.

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×